# SDR IPXA2021022766171

- Difficulty date: February 8, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARC08382
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING SPOILER PANEL SILL HAS CORROSION BETWEEN XOSP 595 TO XOSP 656.REPAIRED CORRODED RT WING SPOILER PANEL SILL BETWEEN XOSP 595 TO XOSP 656 IAW MD-11 SRM 57-50-02 REPAIR 10, FIGURE 201. (MAJOR)
